# SDR 98ZZZX4757

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 700466915
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, SMOKE WAS NOTICED IN THE COCKPIT.  FOUND COPILOT'S ADI DEFECTIVE.  REMOVED AND INSTALLED SERVICEABLE UNIT.
